# SDR AU970133

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 7690001808103
- Condition: Inoperative
- Location: Autopilot System
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH YAW RATE GYROS FAULTY
